# SDR AALA202210109906

- Difficulty date: October 8, 2022
- Submitted: October 10, 2022
- Operation: Air carrier
- Aircraft: N182UW
- Make and model: Airbus A321-211
- Aircraft serial: 1536
- Aircraft time: 69,322 hours, 26,414 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Lack Of Lube
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 4R DIFFICULT TO ARM. MAINTENANCE LUBED GRIT LATCHES AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-10-00.
